# SDR CALA2023081602543

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 66,571 hours, 19,647 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8C06RN0244B
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR INDICATION AFTER TAKEOFF. MSG CLEAR AFTER QRH PROCEDURE. LIFTED AC OFF GROUND USING JACKS REF MM 07-11-01-852-016. TILT ACTUATOR REF LP 5353105 FOUND BRAIDED HYD LINE ON TRUNK POSITION ACTURATOR SPLIT AND LEAKING FLUID. UPDATE, FOUND ON RIGHT MAIN GEAR REMOVED DAMAGED LINE AND INSTALLED SERVICEABLE ONE PER AMM 32-32-15-404-007., LEAK CHECK GOOD AT THIS TIME. PERFORMED MAIN  LANDING GEAR EXTENSION AND RETRACTION SYSTEM TEST REF MM 32-32-00-705-003, TEST PASSED NO ISSUES FOUND AT THIS TIME. AC OK FOR SERVICE. PERFORMED HYD LEAK CHECK OF HYD PERFORMED REQUIRED RII INSP AND VERIFIED GEAR EXTENSION AND RETRACTION SYSTEM OPERATES AS REQUIRED WITH NO LEAKS. REF AMM 32-32-00-705-003. SERVICED LEFT HYD PER AMM 12-12-01-613-015.
